ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Prashanth, L A and Bhatnagar, Shalabh and Fu, Michael and Marcus, Steve (2017) Adaptive System Optimization Using Random Directions Stochastic Approximation. In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 62 (5). pp. 2223-2238.

This list was generated on Tue Nov 19 20:54:34 2019 IST.